Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Nausea A Symptom Of Hiv?

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Loss of Appetite Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small intestine, large intestine, rectum, andanus. It is also called the gastrointestinal or GI tract. The gut plays an important role in keeping you healthy. It is where food isdigested and nutrients absorbed...
Ask the Experts

Can HIV alone cause Nausea?

I had unprotected sex with a call girl and now has all signs of HIV after 5 weeks. Terribly worried. What bothers most are: a)Nausea: esp. around meal time; b) Dizzy: this is hand-in-hand with nausea. c) headache; d) Myalgia: neck and forearms; e)...
John A. Bartlett, M.D.

Response from John A. Bartlett, M.D.

Duke University Medical Center
The sypmtoms that you describe could certainly be caused by psychological issues related to anxiety and stress. HIV infection acutely usually presents in one of several ways (it doesn't sound like you have any of these): viral syndrome (fevers,... Read more »

HIV and nausea/ vomiting

Hi, i'm Kris. With the exception of one extended vacation, I have been on HART since my diagnosis 11 years ago. Three years ago I developed occasional nausea and vomiting. Two years ago attacked became more frequent. This year I've...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
It would be crucial to define cause of the nausea (GI work up including motility studies, CNS imaging and evaluation, et cetera). In some cases we have placed a gastrostomy feeding tube into stomach/duodenum for meds and nutrition. Medical... Read more »

Nausea from HIV meds

I have been on norvir, truvada, prezista for 3 yrs. I have gained 40lbs, lost itwith exercise and diet (but felt very nauseous dieting) and then gained it back. I find that I have increased food sensitivity to lactose, EXTREME SOY allergy (so avoid...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
Hello, and thanks for posting. Sometimes nausea may paradoxically produce weight gain as in a situation like yours. You should discuss changing your regimen with your doctor to see if a different combination would be better for you.Good luck!... Read more »

Nausea, Diahrea, Pains

I am currently on Viramune and Truvada for HIV (for 18 months). I also take 60mg Cymbalta, 800 Asyclovir, and 30mg of Niphedipine. The last thre emonths I have had digestive track problems. Parasites that have been treated and haven't shown...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Viramune is usually well tolerated unless there are liver related problems. The tenofovir in Truvada sometimes can cause ongoing stomach complaints and diarrhea. I would say that the overall GI profile for Viramune + Truvada is pretty good. If you... Read more »
Connect With Others

Nausea and ARS

Posted by Anonymous, 2 Replies
Ok quick question. I had a fever of 99.6 and i was feeling nauseous. Here is the thing. I only felt nauseous when I was actually eating. not during any other time. My appetite was nearly gone and i could not eat a lot at all. I would start to... Read more »

NAUSEA

Posted by Anonymous, 1 Reply
what kind of nausea do you get from HIV ? and is nausea caused by worrying about stuff i.e HIV i was freaking big time with alot of stuff basically i thought everything gave me HIV Read more »

strong headache,a little nausea

Posted by Anonymous, 1 Reply
hi,
Thanks for your kindness reading my story and giving me your advice!
2 montsdays ago,I had one protected sex with one sexworker but unprotected oral sex on my penis! 40 days later,I suddenly got strong headache(stronger at night),feeling cold... Read more »

Nausea and nobody is pregnant!!!

Posted by Anonymous, 3 Replies
Okay, please give me your honest opinion here....

I had a quick encounter with a girl... we kissed, I sucked her breasts, she gave me unprotected oral for about 3 mins, and had protected vaginal. That was two days ago, and I have been trying not to... Read more »